A 33-year-old male asked:
What is the definition or description of: librium overdose?
1 doctor answer • 1 doctor weighed in
Psychiatry 25 years experience
Librium Overdose: Chlordiazepoxide (Librium) is a benzodiazepine that is used to treat anxiety & symptoms of alcohol withdrawal. Sx's of overdose can include breathing problems, difficulty urinating, double or blurred vision, irregular or fast heartbeat, dizziness, depression, confusion, memory problems, seizures, tremor, uncoordinated movement,& coma. See: https://medlineplus.gov/ency/article/002607.htm
710 viewsAnswered >2 years ago
Last updated May 3, 2017
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.